Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 103, Number 2
HTML articles powered by AMS MathViewer

Some probabilistic theorems on Diophantine approximations
Harry Kesten PDF
Trans. Amer. Math. Soc. 103 (1962), 189-217
On the random walk and Brownian motion
Frank B. Knight PDF
Trans. Amer. Math. Soc. 103 (1962), 218-228
A superlinear Sturm-Liouville problem
George H. Pimbley PDF
Trans. Amer. Math. Soc. 103 (1962), 229-248
Approximation in systems of real-valued continuous functions
Frank W. Anderson PDF
Trans. Amer. Math. Soc. 103 (1962), 249-271
Representations of relatively complemented modular lattices
Bjarni Jónsson PDF
Trans. Amer. Math. Soc. 103 (1962), 272-303
States and representations
Richard V. Kadison PDF
Trans. Amer. Math. Soc. 103 (1962), 304-319
Plane semigroups
Paul S. Mostert PDF
Trans. Amer. Math. Soc. 103 (1962), 320-328
The extension of interiority, with some applications
C. J. Titus and G. S. Young PDF
Trans. Amer. Math. Soc. 103 (1962), 329-340